Valuation of synthetic CDOs with affine jump-diffusion processes involving Lévy stable distributions

Wu, JiangLun and Yang, Wei (2013) Valuation of synthetic CDOs with affine jump-diffusion processes involving Lévy stable distributions. Mathematical and Computer Modelling, 57 (3-4). pp. 570-583. ISSN 0895-7177

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

Noticing the heavy tail dependence phenomenon in the Collateralised Debt Obligation (CDO) markets, we utilize affine jump-diffusion processes involving Lévy stable distributions to model the systematic and idiosyncratic risk factors under the setting of intensity-based models. We further derive explicit formulae for the expected loss of CDO tranches under this modelling framework.